MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT IRELAND INVOS; OXIMETER, TISSUE SATURATION

NELLCOR PURITAN BENNETT IRELAND INVOS; OXIMETER, TISSUE SATURATION
Model Number CNN/SNN
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post operatively, the sensor was working and was left for five days.It was reported that when the probe was removed they discovered a very red forehead.The probe was left off and hydromol was applied.The patient was deceased but the sensor was not the cause of death.The sensor was left on for too long.It was explained that the sensors are expensive and this is why the sensors are not changed every 24 hours.The reporter stated the device did not cause or contribute to the patient event.
 
Additional Manufacturer Narrative
Evaluation summary: samples were received for evaluation.The sensor was visually examined for any anomalies but no anomalies were observed.The fi test-bed device was tested for proper operation and was observed to operate as specified.The sensor was tested for proper and no errors were observed.The dhr was reviewed and there were no non-conformances found.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: d3 additional information: g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway 20023 3
EI  200233
Manufacturer (Section G)
NELLCOR PURITAN BENNETT IRELAND
micheal collins rd mervue
galway 20023 3
EI   200233
Manufacturer Contact
avi kluger
5920 longbow drive
boulder, CO 80301
3035306582
MDR Report Key8528345
Report Number2936999-2019-00291
Device Sequence Number2384409
Product Code MUD
UDI-Device Identifier20884521106229
UDI-Public20884521106229
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K091224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNN/SNN
Device Catalogue NumberCNN/SNN
Device Lot NumberA190124G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2019
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer06/20/2019
08/08/2024
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date07/16/2019
08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age1 MO
Patient SexFemale
Patient Weight2 KG